# SDR CALA0000516

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 7075T6
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BARRIER DOOR LOWER FWD CORNER HAS SEVERAL GOUGES.  REPAIRED GOUGES AND INSTALLED DOUBLER PER SRM 51-10-3, 53-01 FIG 4, AND 51-30-8.
